Advanced search

Invariance groups of transformations of basic hypergeometric series.

(1999) JOURNAL OF MATHEMATICAL PHYSICS. 40(12). p.6692-6700
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van der Jeugt, Joris, and KS RAO. 1999. “Invariance Groups of Transformations of Basic Hypergeometric Series.” Journal of Mathematical Physics 40 (12): 6692–6700.
APA
Van der Jeugt, J., & RAO, K. (1999). Invariance groups of transformations of basic hypergeometric series. JOURNAL OF MATHEMATICAL PHYSICS, 40(12), 6692–6700.
Vancouver
1.
Van der Jeugt J, RAO K. Invariance groups of transformations of basic hypergeometric series. JOURNAL OF MATHEMATICAL PHYSICS. 1999;40(12):6692–700.
MLA
Van der Jeugt, Joris, and KS RAO. “Invariance Groups of Transformations of Basic Hypergeometric Series.” JOURNAL OF MATHEMATICAL PHYSICS 40.12 (1999): 6692–6700. Print.
@article{111506,
  author       = {Van der Jeugt, Joris and RAO, KS},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {12},
  pages        = {6692--6700},
  title        = {Invariance groups of transformations of basic hypergeometric series.},
  volume       = {40},
  year         = {1999},
}

Web of Science
Times cited: